# SDR Q2SA20170107287

- Difficulty date: January 7, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N498SA
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26334
- Aircraft time: 54,318 hours, 33,983 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 500g-540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FROM BS 500G TO 540 BETWEEN STRINGERS 27L AND 27R INNER SKIN CORRODED. REPLACED THE FUSELAGE SKIN IAW EO COO-SOF-N498SA REV B.
